# SDR DALA2015032602422

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY -Y189 AT FWD GALLEY AREA FROM FRAME 20 TO FRAME 21, L=2", W=1", D=0.004", SSI 531189.  REPLACED RAIL DUMMY -Y189 AT FWD GALLEY AREA FROM FRAME 20 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53112834.
